# SDR AALA20020750

- Difficulty date: May 24, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: A2127346100000
- Condition: Missing
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1305 - EN ROUTE MIA-SJU -ON CLIMB-OUT NOT ABLE TO CONTROL PRESSURIZATION IN REGULAR 1, REGULAR 2, OR MANUAL MODES.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  DISCOVERED AIR CONDITIONING CHECK VALVE MISSING AND DOOR OPEN.  REPLACED AIR CONDITIONING CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
